# SDR 548706022005

- Difficulty date: June 2, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N330FX
- Make and model: Cndair CL604
- Aircraft serial: 5487
- Aircraft time: 4,594 hours, 2,706 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

PILOT REPORTED DURING CLIMB-OUT, PASSING THROUGH FL260, SMELLED STRONG ELECTRICAL ODOR IN COCKPIT.  ACCORDING TO PILOT, ODOR WOULD DISSIPATE THEN RETURN STRONG.  RAN CHECKLIST AND SHUTOFF LT PACK AND ODOR APPEARED TO DISSIPATE.  COPILOT THOUGHT HE SAW PILOTS MFD FLICKER DURING FLIGHT, PILOT DID NOT.  EMERGENCY DECLARED. NO PAX ON BOARD ACFT AT TIME OF EMERGENCY.  NO SMOKE IN CABIN/COCKPIT.  ENGINE PERIMETERS ALL GOOD. NO CAS MESSEGE. ENGINE/APU FIRE BOTTLES NOT DISCHARGED.  INSPECTED AND CLEANED COALESCER SOCKS, EFIS DISPLAYS, COOLING VENTS AND TRU COOLING VENTS. CLEANED SOCKS AND FAN SCREENS AND NO DEFECTS NOTED.  UNABLE TO FIND CAUSE OF ODOR.
